# SDR IXXA09SMN063S

- Difficulty date: March 31, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Bs 1670-1752
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 4 TRACK LUGS WORN AT STATION 1670.000-1752.000.  REMOVED WORN TRACK SEGMENT AND EXISTING SPLICES.  FABRICATED TRACK SEGMENT.  CLEANED, TREATED, PRIMED AREA AND SEGMENT TRACK AND EXISTING SPLICES.  INSTALLED TRACK SEGMENT AND REINSTALLED SPLICES IAW DC8 SRM 53-2-3 FIGURE 14 SHEET 1 PAGES 49-50, DC8 SRM 53-1-0 PAGE 1, SRM 51-3-0, SRM 53-7-3 FIGURE 3D ITEM "S", SRM 51-2-0 FIG 50, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, SRM 51-3-0, AND SRM 51-3-1.
